# SDR USAA920081870

- Difficulty date: October 4, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10853040/003 STRINGER CLIP CRACKED AT BS867, S4L. REPLACED STRINGER CLIP AT BS 867, S4L IAW SRM 51-10-01 AND DRAWING NR 69-35352.
